# SDR CA000830023

- Difficulty date: August 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Condition: Failed
- Location: Apu Bay
- Component: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THE SMOKE JUST PRIOR TO LANDING, SMOKE ODOR DETECTED, WHEN THE AIR CONDITIONING PACKS WERE TRANSFERRED FROM THE ENGINE TO THE APU PROCEEDED TO DESTINATION AIRPORT (CVG) DECLARED EMERGENCY. THE APU WAS REPLACED.
